Home > Publications . Search All . Browse All . Country . Browse PSC Pubs . PSC Report Series

PSC In The News

RSS Feed icon

Work by Bailey and Dynarski cited in NYT piece on income inequality

Pfeffer says housing bubble masked decade-long growth in household net worth inequality

House, Burgard, Schoeni et al find that unemployment and recession have contrasting effects on mortality risk

Highlights

Jeff Morenoff makes Reuters' Highly Cited Researchers list for 2014

Susan Murphy named Distinguished University Professor

Sarah Burgard and former PSC trainee Jennifer Ailshire win ASA award for paper

James Jackson to be appointed to NSF's National Science Board

Next Brown Bag


PSC Brown Bags will return in the fall

Serially Correlated Variables in Dynamic, Discrete Choice Models

Publication Abstract

Stinebrickner, Todd R. 2000. "Serially Correlated Variables in Dynamic, Discrete Choice Models." Journal of Applied Econometrics, 15(6): 595-624.

This paper discusses the problems that are encountered when dynamic, discrete choice models are specified with continuous, serially correlated state variables. A variety of approximation methods that can deal with these problems is examined, and an empirical example that allows continuous variables to be serially correlated is presented. Copyright (C) 2000 John Wiley & Sons, Ltd.

Browse | Search : All Pubs | Next